Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 175, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2015, 3:37 PM MDT for Fremont County, Teller County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 3:37 PM MDT (21:37 UTC)
- Expired
- Jun 26, 2015, 4:15 PM MDT
- In force
- 38 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fremont County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
834
WUUS55 KPUB 262137
SVRPUB
COC043-119-262215-
/O.NEW.KPUB.SV.W.0175.150626T2137Z-150626T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
337 PM MDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN TELLER COUNTY IN CENTRAL COLORADO...
NORTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO...
* UNTIL 415 PM MDT
* AT 336 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF CRIPPLE CREEK...OR 29 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3875 10525 3850 10517 3852 10551 3870 10539
3870 10533 3873 10533
TIME...MOT...LOC 2136Z 006DEG 15KT 3868 10533
HAIL...1.00IN
WIND...60MPH
$$
HODANISH4 follow-up statements
871
WWUS55 KPUB 262144
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
344 PM MDT FRI JUN 26 2015
COC043-119-262215-
/O.CON.KPUB.SV.W.0175.000000T0000Z-150626T2215Z/
TELLER CO-FREMONT CO-
344 PM MDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES...
AT 343 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF CRIPPLE CREEK...OR 30 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING
SOUTH AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3875 10525 3850 10517 3852 10551 3870 10539
3870 10533 3873 10533
TIME...MOT...LOC 2143Z 002DEG 15KT 3865 10533
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
HODANISH575
WWUS55 KPUB 262148
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
348 PM MDT FRI JUN 26 2015
COC043-119-262215-
/O.CON.KPUB.SV.W.0175.000000T0000Z-150626T2215Z/
TELLER CO-FREMONT CO-
348 PM MDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES...
AT 348 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF CRIPPLE CREEK...OR 30 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING
SOUTH AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3870 10525 3850 10517 3852 10549 3870 10536
TIME...MOT...LOC 2148Z 006DEG 11KT 3864 10532
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
HODANISH260
WWUS55 KPUB 262200
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
400 PM MDT FRI JUN 26 2015
COC119-262209-
/O.CAN.KPUB.SV.W.0175.000000T0000Z-150626T2215Z/
TELLER CO-
400 PM MDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TELLER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3866 10526 3850 10517 3852 10547 3867 10535
TIME...MOT...LOC 2159Z 008DEG 14KT 3861 10532
$$
COC043-262215-
/O.CON.KPUB.SV.W.0175.000000T0000Z-150626T2215Z/
FREMONT CO-
400 PM MDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN FREMONT COUNTY...
AT 359 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
ROYAL GORGE...OR 31 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING
SOUTH AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3866 10526 3850 10517 3852 10547 3867 10535
TIME...MOT...LOC 2159Z 008DEG 14KT 3861 10532
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
HODANISH901
WWUS55 KPUB 262210
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
410 PM MDT FRI JUN 26 2015
COC043-262219-
/O.EXP.KPUB.SV.W.0175.000000T0000Z-150626T2215Z/
FREMONT CO-
410 PM MDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FREMONT COUNTY
WILL EXPIRE AT 415 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3866 10526 3850 10517 3852 10547 3867 10535
TIME...MOT...LOC 2209Z 006DEG 15KT 3861 10532
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:18 PM MDT, 19 minutes earlier.
Area forecast discussion, Jun 26, 3:18 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 318 PM MDT FRI JUN 26 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 317 PM MDT FRI JUN 26 2015 CURRENTLY... ISOLD SHRA/TSRA WERE NOTED ALONG THE I-25 CORRIDOR AND S MTNS. OTHER AREAS WERE DRY. PUEBLO AREA WARMED UP SURPRISINGLY INTO THE U80S...WHILE ALL OTHER AREAS WERE IN THE MID 70S TO MID 80S AT 2 PM. A WEAK COOL FRONT EXTENDED FROM W OF KCOS...TO JUST E OF KPUB AND DOWN TO KSPD AS PER VIS SAT PIX IMGY. REST OF TODAY INTO TONIGHT... MOST IF NOT ALL PRECIP WILL BE CONFINED TO THE I-25 CORRIDOR/S MTN REGION...WITH A FEW TSRA POSSIBLE OVER THE E SAN JUANS. ALL OTHER AREAS WILL LIKELY BE DRY. FARTHER OUT ON THE PLAINS IT IS TOO CAPPED FOR CONVECTION...AND THE INTERIOR MTNS ARE LIKELY TOO DRY. GIVEN THERE IS LITTLE FORCING ALOFT...MOST PRECIP SHOULD WANE AFTER SUNSET OVER THE REGION. THERE IS STILL A BIT OF CAPE AND SUFFICIENT SHEAR IN PLACE...SO ONE OR TWO MARGINALLY SVR STORMS WILL BE POSSIBLE...ESPECIALLY IN THE SPANISH PEAKS/RATON MESA REGION. TOMORROW... WEATHER WILL BE PRETTY SIMILAR TO TODAYS WEATHER IN THAT NEARLY ALL OF THE PRECIP WILL BE OVER THE HIGHER TRRN. HOWEVER...TOMORROW WILL BE DIFFERENT IN THAT THE MOISTURE WILL MAKE IT FARTHER INTO THE MTNS...AND ALL HIGHER TERRAIN AREAS WILL SEE A CHANCE OF SHOWERS AND STORMS. TEMPS TOMORROW ON THE PLAINS WILL LIKELY BE A FEW DEGREES WARMER THAN TODAYS READINGS. \/HODANISH .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 317 PM MDT FRI JUN 26 2015 AT THE RISK OF SOUNDING LIKE A BROKEN RECORD...VERY LITTLE CHANGE NEEDED TO THE OVERALL TREND WHEN IT COMES TO THE ONGOING LONG TERM FORECAST. A RIDGE OF HIGH PRESSURE PERSISTS OVER THE GREAT BASIN AND WILL DO SO THROUGH TUESDAY. BEGINNING TUE NIGHT THE RIDGE STARTS TO FLATTEN A BIT AND EDGE BACK TO THE WEST...AND WILL REMAIN THAT WAY INTO FRI. THROUGHOUT THE EXTENDED PERIOD...THE FORECAST AREA WILL BE LOCATED TO THE EAST OF THE RIDGE UNDER LIGHT NORTH TO NORTHWEST FLOW...BUT THE NW FLOW ALOFT WILL BEGIN TO STRENGTHEN THU AND FRI. TEMPERATURES ARE EXPECTED TO REMAIN AT OR JUST ABOVE SEASONAL NORMS WITH MAX TEMPS EACH DAY IN THE MID 80S TO MID 90S FOR THE PLAINS...AND 80S FOR THE HIGH VALLEYS. THE WARMEST DAYS IN THE EXTENDED LOOK TO BE SUN AND WED. SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE MAINLY DIURNAL IN NATURE...DEVELOPING OVER THE HIGHER TERRAIN BY MIDDAY EACH DAY AND THEN PROGRESSING ACROSS THE ADJACENT AREAS THROUGH THE AFTN AND EVE. CONVECTION WILL BE SCATTERED IN NATURE OVER THE MTS...AND ISOLATED OVER THE LOWER ELEVATIONS. THE DRIEST DAYS OF THE EXTENDED ARE EXPECTED TO BE MON AND TUE...AND THE PLAINS ON THOSE DAYS MAY REMAIN PCPN-FREE. A NORTHERLY SURGE IS FORECAST TO PUSH INTO THE AREA EARLY WED...BRINGING A WIND SHIFT BUT LITTLE BY WAY OF COOLER AIR. THE MODELS INDICATE THAT THE ASSOCIATED PCPN MAY STRAY FROM THE DIURNAL PATTERN AND PERSIST DURING THE OVERNIGHT HOURS BOTH WED NIGHT AND THU NIGHT. MOORE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 317 PM MDT FRI JUN 26 2015 VFR NEXT 24 HRS AT ALL 3 TAF SITES...KPUB...KALS AND KCOS. CANT RULE OUT A QUICK MOVING TSRA LATER THIS AFTERNOON OR TOMORROW AFTERNOON AT ANY OF THE 3 TAF SITES. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jun 26, 11:08 AM MDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1108 AM MDT FRI JUN 26 2015 COZ058>089-093>099-271715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1108 AM MDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...WITH THE HIGHEST CHANCES EXPECTED OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR. THE MAIN THREATS WITH THE STORMS WILL BE DEADLY CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 40 MPH... HOWEVER SOME OF THE STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL AND HEAVY RAIN. THERE WILL ALSO BE THE POTENTIAL FOR ONE OR TWO SEVERE STORMS ALONG THE I-25 CORRIDOR AND LOCATIONS SOUTH OF HIGHWAY 50... WITH HAIL THE SIZE OF HALF DOLLARS AND WIND GUSTS AROUND 60 MPH BEING THE MAIN SEVERE THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE ANTICIPATED EACH DAY...FAVORING HIGHER TERRAIN LOCATIONS. THE PRIMARY METEOROLOGICAL THREATS WITH THESE STORMS WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 34/34
In the hours before
Special weather statement, Jun 26, 3:08 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
308 PM MDT FRI JUN 26 2015
COZ076-077-081-083-085-262200-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
308 PM MDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELLER...
SOUTHWESTERN EL PASO AND NORTHEASTERN FREMONT COUNTIES UNTIL 400 PM
MDT...
AT 308 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRIPPLE CREEK...OR 24 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK...VICTOR AND CANON CITY.
LAT...LON 3886 10520 3854 10491 3841 10522 3870 10536
3870 10533 3881 10533
TIME...MOT...LOC 2108Z 332DEG 18KT 3876 10526
HODANISHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:05 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Jun 25, 7:30 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jun 25, 7:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 24 min |
| Jun 25, 8:09 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Jun 25, 8:57 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Jun 25, 9:17 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
| Jun 25, 9:39 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jun 25, 9:47 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 43 min |
| Jun 25, 10:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 53 min |
| Jun 25, 11:11 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jun 25, 11:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| Jun 25, 11:55 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jun 26, 12:09 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 36 min |
| Jun 26, 12:16 AM MDT | Special Weather Statement | PUB | Baca, Prowers | 44 min |
| Jun 26, 3:08 PM MDT | Special Weather Statement | PUB | Teller | 52 min |
| Jun 26, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.